The COVID World post date: October 28th, 2021
CHOM BUENG, RATCHABURI – A 23-year-old man has died less than 24 hours after receiving the AstraZeneca COVID-19 vaccine. Kanti Anantasiri, a soldier for the Royal Thai Army, got his shot on October 25th. His mother found him dead a day later. The family believes that his sudden death was caused by the Astrazeneca vaccine.
Kanti, who was active at Wachiraprakarn base, had home leave from 22nd to the 28th of October. He got the AstraZeneca shot at a clinic in Muang District on October 25th at 2:45 pm. He went home and developed a fever, so his mother gave him some medicine to help manage the symptoms.
The next morning, his mother checked on him and everything seemed fine so she went to work. At noon, she brought some rice home for Khanti to eat. Then at 3:45 pm, she looked again to see how he was doing. She was shocked to see him in dire straits with his lips turning green. An hour later there were dark spots appearing on his chest. Khanti, just 23-years-old, had passed away.
The father, Mr. Chaidet Anantasiri, said:
“My son used to say that he didn’t want to get vaccinated because many people have died from it. But life becomes inconvenient and you won’t be able to go anywhere or do any activity until agreeing to get the injection. That’s why he got the vaccine.
I would like to ask the government to research if we should vaccinate each age group.”
The family believes that he died as a result of the vaccine. They told reporters that they had filed a form seeking compensation for his death:
The news comes shortly after the death of Ketsiri Kongkaew, a 20-year-old student who had lost her leg after the AstraZeneca COVID-19 vaccine and who died from a brain hemorrhage on Monday morning at Songklanagarind Hospital.
Please support our ongoing work.